# SDR REXA2014121501208

- Difficulty date: December 15, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 17,883 hours, 11,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-504 RT FLOOR SILL CORRODED AT FS 350 JUST AFT OF GALLEY SERVICE DOOR CUT OUT.  REPAIRED CORRODED SECTION OF RT FLOOR SILL AT FS 350 IAW EA CRJ953-03141.
